Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 118, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 13, 2016, 8:01 PM EDT for 7 counties in Indiana. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2016, 8:01 PM EDT (00:01 UTC)
- Expired
- Jul 13, 2016, 8:45 PM EDT
- In force
- 44 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Brown County, IN, Hendricks County, IN, Johnson County, IN, Marion County, IN, Monroe County, IN, Morgan County, IN, Owen County, IN
The radar
The Indianapolis radar (KIND), 28 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 8:10 PM EDT | TSTM WND DMG | 1 Wsw Stilesville, IN | TREES DOWNED. |
| Jul 13, 8:12 PM EDT | TSTM WND DMG | 1 Nw Paragon, IN | NUMEROUS TREES TOPPED BY WIND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 7:15 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.0 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 22 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 778 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- -56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
383
WUUS53 KIND 140001
SVRIND
INC013-063-081-097-105-109-119-140045-
/O.NEW.KIND.SV.W.0118.160714T0001Z-160714T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
801 PM EDT WED JUL 13 2016
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BROWN COUNTY IN SOUTH CENTRAL INDIANA...
JOHNSON COUNTY IN CENTRAL INDIANA...
NORTHERN MONROE COUNTY IN SOUTH CENTRAL INDIANA...
MORGAN COUNTY IN CENTRAL INDIANA...
EASTERN OWEN COUNTY IN WEST CENTRAL INDIANA...
SOUTHERN HENDRICKS COUNTY IN CENTRAL INDIANA...
MARION COUNTY IN CENTRAL INDIANA...
* UNTIL 845 PM EDT
* AT 800 PM EDT...A SEVERE THUNDERSTORMS WAS LOCATED 10 MILES WEST
OF MARTINSVILLE...OR 18 MILES NORTH OF BLOOMINGTON...MOVING
NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
INDIANAPOLIS...BLOOMINGTON...GREENWOOD...LAWRENCE...PLAINFIELD...
FRANKLIN...BEECH GROVE...MARTINSVILLE...SPEEDWAY...MOORESVILLE...
SOUTHPORT...AVON...ELLETTSVILLE...NEW WHITELAND...CUMBERLAND...
EDINBURGH...WHITELAND...BARGERSVILLE...BROOKLYN AND WARREN PARK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 65 BETWEEN MILE MARKERS 86 AND 119.
INTERSTATE 70 BETWEEN MILE MARKERS 49 AND 93.
INTERSTATE 74 BETWEEN MILE MARKERS 73 AND 99.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3917 8670 3947 8670 3952 8669 3957 8665
3963 8664 3963 8669 3966 8669 3993 8595
3992 8595 3935 8598 3935 8608 3930 8609
3915 8668
TIME...MOT...LOC 0000Z 250DEG 59KT 3943 8663
HAIL...<.75IN
WIND...60MPH
$$
KOCH4 follow-up statements
360
WWUS53 KIND 140018
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
818 PM EDT WED JUL 13 2016
INC119-140027-
/O.CAN.KIND.SV.W.0118.000000T0000Z-160714T0045Z/
OWEN IN-
818 PM EDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OWEN COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FOR
SOUTH CENTRAL...WEST CENTRAL AND CENTRAL INDIANA.
LAT...LON 3922 8669 3935 8665 3935 8663 3941 8663
3948 8655 3957 8652 3966 8655 3968 8660
3993 8595 3992 8595 3935 8598 3935 8608
3930 8609 3915 8668
TIME...MOT...LOC 0017Z 250DEG 45KT 3949 8641
$$
INC013-063-081-097-105-109-140045-
/O.CON.KIND.SV.W.0118.000000T0000Z-160714T0045Z/
BROWN IN-JOHNSON IN-MONROE IN-MORGAN IN-HENDRICKS IN-MARION IN-
818 PM EDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR NORTHERN BROWN...JOHNSON...NORTHERN MONROE...MORGAN...
SOUTHEASTERN HENDRICKS AND MARION COUNTIES...
AT 817 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
MARTINSVILLE... OR 22 MILES NORTH OF BLOOMINGTON...MOVING NORTHEAST
AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
INDIANAPOLIS...BLOOMINGTON...GREENWOOD...LAWRENCE...PLAINFIELD...
FRANKLIN...BEECH GROVE...MARTINSVILLE...SPEEDWAY...MOORESVILLE...
SOUTHPORT...AVON...ELLETTSVILLE...NEW WHITELAND...CUMBERLAND...
EDINBURGH...WHITELAND...BARGERSVILLE...BROOKLYN AND WARREN PARK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 65 BETWEEN MILE MARKERS 86 AND 118.
INTERSTATE 70 BETWEEN MILE MARKERS 57 AND 93.
INTERSTATE 74 BETWEEN MILE MARKERS 93 AND 99.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3922 8669 3935 8665 3935 8663 3941 8663
3948 8655 3957 8652 3966 8655 3968 8660
3993 8595 3992 8595 3935 8598 3935 8608
3930 8609 3915 8668
TIME...MOT...LOC 0017Z 250DEG 45KT 3949 8641
HAIL...<.75IN
WIND...60MPH
$$
KOCH881
WWUS53 KIND 140027
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
827 PM EDT WED JUL 13 2016
INC013-063-081-097-105-109-140045-
/O.CON.KIND.SV.W.0118.000000T0000Z-160714T0045Z/
BROWN IN-JOHNSON IN-MONROE IN-MORGAN IN-HENDRICKS IN-MARION IN-
827 PM EDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR NORTHERN BROWN...JOHNSON...NORTHERN MONROE...EASTERN MORGAN...
SOUTHEASTERN HENDRICKS AND MARION COUNTIES...
AT 827 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF MOORESVILLE...OR 19 MILES SOUTHWEST OF INDIANAPOLIS...MOVING EAST
AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
INDIANAPOLIS...BLOOMINGTON...GREENWOOD...LAWRENCE...PLAINFIELD...
FRANKLIN...BEECH GROVE...MARTINSVILLE...SPEEDWAY...MOORESVILLE...
SOUTHPORT...AVON...ELLETTSVILLE...NEW WHITELAND...CUMBERLAND...
EDINBURGH...WHITELAND...BARGERSVILLE...BROOKLYN AND WARREN PARK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 65 BETWEEN MILE MARKERS 86 AND 118.
INTERSTATE 70 BETWEEN MILE MARKERS 63 AND 93.
INTERSTATE 74 BETWEEN MILE MARKERS 93 AND 99.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3928 8654 3934 8648 3936 8644 3941 8648
3948 8644 3956 8642 3971 8644 3974 8644
3993 8595 3992 8595 3935 8598 3935 8608
3930 8609 3915 8668
TIME...MOT...LOC 0027Z 248DEG 51KT 3953 8629
HAIL...<.75IN
WIND...60MPH
$$
KOCH758
WWUS53 KIND 140036
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
836 PM EDT WED JUL 13 2016
INC063-105-140046-
/O.CAN.KIND.SV.W.0118.000000T0000Z-160714T0045Z/
MONROE IN-HENDRICKS IN-
836 PM EDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MONROE AND
SOUTHEASTERN HENDRICKS COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FOR
SOUTH CENTRAL AND CENTRAL INDIANA.
LAT...LON 3935 8598 3935 8608 3930 8609 3924 8637
3925 8637 3925 8638 3934 8638 3934 8640
3936 8639 3936 8644 3939 8637 3947 8627
3956 8633 3971 8631 3978 8631 3993 8595
TIME...MOT...LOC 0036Z 248DEG 38KT 3956 8621
$$
INC013-081-097-109-140045-
/O.CON.KIND.SV.W.0118.000000T0000Z-160714T0045Z/
BROWN IN-JOHNSON IN-MORGAN IN-MARION IN-
836 PM EDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR NORTHERN BROWN...JOHNSON...EASTERN MORGAN AND MARION COUNTIES...
AT 836 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GREENWOOD...OR
16 MILES SOUTH OF INDIANAPOLIS...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
INDIANAPOLIS...GREENWOOD...LAWRENCE...FRANKLIN...BEECH GROVE...
SPEEDWAY...SOUTHPORT...NEW WHITELAND...CUMBERLAND...EDINBURGH...
WHITELAND...BARGERSVILLE...WARREN PARK...PRINCES LAKES...TRAFALGAR...
MORGANTOWN...HOMECROFT...INDIANA STATE FAIRGROUNDS...
CAMBY AND MAHALASVILLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 65 BETWEEN MILE MARKERS 86 AND 117.
INTERSTATE 70 BETWEEN MILE MARKERS 70 AND 93.
INTERSTATE 74 BETWEEN MILE MARKERS 93 AND 99.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3935 8598 3935 8608 3930 8609 3924 8637
3925 8637 3925 8638 3934 8638 3934 8640
3936 8639 3936 8644 3939 8637 3947 8627
3956 8633 3971 8631 3978 8631 3993 8595
TIME...MOT...LOC 0036Z 248DEG 38KT 3956 8621
HAIL...<.75IN
WIND...60MPH
$$
KOCH077
WWUS53 KIND 140043
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
843 PM EDT WED JUL 13 2016
INC013-081-097-109-140053-
/O.EXP.KIND.SV.W.0118.000000T0000Z-160714T0045Z/
BROWN IN-JOHNSON IN-MORGAN IN-MARION IN-
843 PM EDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BROWN...JOHNSON...
EASTERN MORGAN AND MARION COUNTIES WILL EXPIRE AT 845 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FOR
SOUTH CENTRAL AND CENTRAL INDIANA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
INDIANAPOLIS.
LAT...LON 3935 8598 3935 8608 3930 8609 3924 8637
3925 8637 3925 8638 3934 8638 3934 8640
3936 8639 3936 8644 3939 8637 3947 8627
3956 8633 3971 8631 3978 8631 3993 8595
TIME...MOT...LOC 0042Z 250DEG 59KT 3956 8621
$$
KOCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 7:02 PM EDT, 59 minutes earlier.
Area forecast discussion, Jul 13, 7:02 PM EDT, 59 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 702 PM EDT WED JUL 13 2016 .UPDATE... The AVIATION Section has been updated below. && .SYNOPSIS... Issued at 156 PM EDT Wed Jul 13 2016 The Wednesday morning weather map showed a cold front over the Plains. The front is forecast to slowly move east and cross Indiana Friday. High pressure will move west to east over the Hoosier state during the weekend. Another cold front should pass Monday with high pressure returning midweek. && .NEAR TERM (Tonight)... Issued at 156 PM EDT Wed Jul 13 2016 The main issue is thunderstorm chances. Recent guidance is limited due to problems at the Network Control Facility. However, the Short Range Ensemble from SPC is available. It has a cluster of thunderstorms crossing the CWA this evening and early tonight. Peak activity is about 02Z-03Z. Some storms could pop up either before or after the main cluster passes. The hourly POPs will ramp up from chance early in the period to likely late evening,then drop to chance again. Based on history, possible heavy rain will be mentioned. The earlier forecast was for lows in the lower 70s tonight. That looks good considering current observations and the history of this air. && .SHORT TERM (Thursday through Saturday)... Issued at 156 PM EDT Wed Jul 13 2016 The major issue is storm chances. Limited guidance due to problems at Network Control Facility is a complicating factor. Based on what has managed to come in today--primarily the NAM--no major changes are needed from the morning package. This forecast will mostly retain what was in that. A more complete revision will be made when possible. && .LONG TERM /Saturday night through Wednesday/... Issued at 159 PM EDT Wed Jul 13 2016 This period will be characterized by a similar pattern to our current one with somewhat flat upper flow steering weak short waves east southeast across the Great Lakes and Ohio valley. With temperatures and dewpoints near to slightly above normal expect the potential for scattered thunderstorms or MCS clusters through Tuesday. Given that short waves are weak its too hard to give any timing to storms thus a continuation of day and night storms likely following typical afternoon heating and nocturnal cycles. By Tuesday...and onward through the rest of next week...the upper ridge will be strengthening and building eastward over us. This should result in the storm track shifting toward New England with remnant surface front sparking convection in the Tennessee Valley and Gulf States. For our area the upper ridging will translate to the hottest temperatures of the season with little or no rain. && .AVIATION (Discussion for 1400Z TAFs)... Issued at 702 PM EDT Wed Jul 13 2016 After a line of possibly severe thunderstorms passes early tonight, scattered storms will still be possible. However there is not enough confidence to specifically mention in the TAFs yet. That will likely change with later forecasts. Outside storms expect VFR with west to southwest winds around 10 mph. && .IND Watches/Warnings/Advisories... NONE. && SYNOPSIS...JK NEAR TERM...JK SHORT TERM...JK LONG TERM....TUCEK AVIATION...JK
Hazardous weather outlook, Jul 13, 5:21 PM EDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 521 PM EDT WED JUL 13 2016 INZ021-028>031-035>049-051>057-060>065-067>072-142130- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE- TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY- RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR 521 PM EDT WED JUL 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: THUNDERSTORMS EXPECTED. HAZARDS: DAMAGING WIND, BLINDING RAINS, LARGE HAIL, LIGHTNING. TIMING: MOSTLY BEFORE MIDNIGHT, BUT POSSIBLE ANYTIME. DISCUSSION: WARM HUMID AIR AND WEAK UPPER LEVEL DISTURBANCES WILL COMBINE TO PRODUCE A SERIES OF THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK:THUNDERSTORMS ARE POSSIBLE ACROSS ALL OR PARTS OF THE AREA EVERY DAY BUT SATURDAY. LIGHTNING AND HEAVY RAIN ARE THREATS FROM ANY THUNDERSTORM. DISCUSSION: A FRONT WILL MEANDER ACROSS THE AREA DURING THE NEXT SEVERAL DAYS PROVIDING CHANCES FOR THUNDERSTORMS FOR MOST OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JK
In the hours before
Local storm report, Jul 13, 7:37 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
737 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND GST 8 ESE INDIANAPOLIS 39.73N 86.01W
07/13/2016 E60 MPH MARION IN TRAINED SPOTTER
LARGE LIMBS DOWNED ON RAYMOND BETWEEN FRANKLIN AND POST
ROADS. NICKLE SIZE HAIL.
&&
DRTLocal storm report, Jul 13, 7:42 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
742 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM TSTM WND GST 2 N NEW PALESTINE 39.75N 85.89W
07/13/2016 E60 MPH HANCOCK IN STORM CHASER
WIND PUSHING TREES OVER...SMALL ONES ALMOST TO THE
GROUND
&&
BHHLocal storm report, Jul 13, 7:44 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
744 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND GST BICKNELL 38.78N 87.31W
07/13/2016 E60 MPH KNOX IN EMERGENCY MNGR
&&
BHHLocal storm report, Jul 13, 7:45 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
745 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG BRUCEVILLE 38.76N 87.41W
07/13/2016 KNOX IN EMERGENCY MNGR
TREE AND UTILITY LINES DOWN ON A HOUSE
&&
BHHLocal storm report, Jul 13, 7:48 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
748 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG BRUCEVILLE 38.76N 87.41W
07/13/2016 KNOX IN EMERGENCY MNGR
TREE DOWN ON STATE ROAD 550 APPROXIMATELY 1 MILE FROM
STATE ROAD 67
&&
BHHLocal storm report, Jul 13, 7:59 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
759 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM TSTM WND DMG 5 S INDIANAPOLIS 39.70N 86.15W
07/13/2016 MARION IN AMATEUR RADIO
LIVE TREE DOWN AT EAST STREET AND SOUTH THOMPSON ROAD.
ALSO IN SAME AREA 4 TO 5 INCH DIAMETER TREE LIMBS DOWN.
TIME ROUGHLY ESTIMATED
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:06 PM EDT | Severe Thunderstorm Warning | IND | Brown, Lawrence, Monroe | 39 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.